MAUDE Adverse Event Report: BIOARRAY SOLUTIONS PRECISETYPE HEA MOLECULAR BEADCHIP TEST; MOLECULIAR ERYTHROCYTE TYPING TEST

BIOARRAY SOLUTIONS PRECISETYPE HEA MOLECULAR BEADCHIP TEST; MOLECULIAR ERYTHROCYTE TYPING TEST
Model Number 800-20202-08
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021 a customer in (b)(6) reported a potential discrepancy with hea beadchip results versus serology.
 
Additional Manufacturer Narrative
When initially reported, insufficient information was provided to determine if a device malfunction occurred.By november 24, 2021 no additional information was provided by the customer but (at this time) internal bioarray review determined (with an abundance of caution) that the potential cause of the event could be assigned to the possibility of a device malfunction.No definitive cause for the event has been determined.The internal immucor/bioarray record for this event is pr# (b)(4).

Brand Name
PRECISETYPE HEA MOLECULAR BEADCHIP TEST
Common Device Name
MOLECULIAR ERYTHROCYTE TYPING TEST
Manufacturer (Section D)
BIOARRAY SOLUTIONS
35 technology drive, suite 100
warren NJ 07059
Manufacturer (Section G)
BIOARRAY SOLUTIONS
35 technology drive, suite 100
warren NJ 07059
Manufacturer Contact
howard yorek
35 technology drive, suite 100
warren, NJ 07059
6784184738
MDR Report Key13081704
Report Number3005967741-2021-00008
Device Sequence Number4517424
Product Code PEP
UDI-Device Identifier10888234100065
UDI-Public10888234100065
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
BP130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2022
Device Model Number800-20202-08
Device Catalogue Number800-20202-08
Device Lot Number21-105-V
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2021
Initial Report FDA Received Date12/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown